# SDR DL72L953130

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK, .3125 INCH CRACK AT LIGHTNING HOLE LT SIDE TOP 2ND HOLE FROM FWD SIDE AFT STAIRWELL WEB.  REPAIRED PER SRM 53-11-0 828.
